Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FriendlyGuy11

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FriendlyGuy11

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thank you for your advice! Do you think it will eventually go away if I completely lay off of the masturbating?
  2. Let me start out by saying that I was only on Accutane for a period of one month. My penis is really dry and it has been this way for months. Usually when I urinate, it burns, and afterwards the urine dries out the skin on the part of the penis it has touched. When I take a shower, no matter the temperature of the water, my penis gets red and becomes really dry. Also, when I masturbate it becomes really tender & red and sometimes part of the skin will come off. I have noticed that the urethr
  3. Hopefully you are right, and it is something minor. I have another question. How do you moisturize the parts down there where it burns? I have been drinking water and hopefully that helps. I read that Accutane shrinks the oil glands, but could of it really effected me that much since I was only on it for about a month? Thank you for your insight!
  4. Thank you for your help! Although, I have already been to see two physicians. They didnt have a clue what was wrong with me and gave me antibiotics. When I gave a urine sample, they said the urine was real thick and had an odor to it. I stopped taking the Accutane after I read on the internet that people had been having burning problems when they urinate, so I figured that is what the problem was. The only thing that I am concerned about is that this isnt a permanent side effect. I have read abo
  5. Hello! I was on Accutane for about a month. during that time, I began to burn when I urinate. I looked on the internet and found out that Accutane was the cause of that. I immediately stopped taking Accutane because of that. When I touch the opening of my penis, sometimes it stings. Also, there is a very bad odor when I urinate. Another problem that I have been having is that I cant let the shower water hit the opening of my penis because it will hurt. How long will these side effects last? Ho
×